lus4279

Member
  • Content count

    96
  • Joined

  • Last visited


Community Reputation

12 Neutral

7 Followers

About lus4279

Member
  • Birthday 07/19/1993

Profile Information

  • Gender Male
  • Location England

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

3,481 profile views
  1. Accutane course length/dosage

    It mainly depends on the sort of acne. Some people are required to take it over a longer period of time especially if its a more stubborn form of acne but generally yes you are right, they base it on an accumulative dose that you need to take so in the case mentioned above yes it would work the same.
  2. Thanks for your post. My derm said he would more than likely put me back on it after a while if nothing else seems to be working so its a conversation I will have with him. I don't know why the low dosage to be honest. Im assuming its something to do with my weight though as for a guy I would consider myself to be under the average weight for a guy my age. The side effects I had were minimal so I'm sure I could tolerate a higher dosage. Its nice to hear that you have had a better success story than I have though. congrats
  3. Today I am sat here writing this post, just as depressed about my skin as I was one year ago when I took my first accutane pill. A drug that has supposedly helped millions of people won't help me. I started taking accutane back in June last year and decided that I will monitor my progress by taking photos, as all of my acne is on my back so it makes it difficult to notice any changes. After a few months I had noticed a few slight improvements in my skin. Nothing massive but they were there. I was on 30mg daily throughout my course and my side effects were very minor. I had two nosebleeds throughout my course and dry lips, and that was pretty much it. So after a few months we skip to October. This was my 5th month on tane and when I got in the mirror to snap a photo of my back and compared it with the one from June, a smile actually emerged on my face. I can remember that exact moment when I was stood there and I thought that my skin was actually getting better and that within a few months all my self esteem issues will vanish and I will be a normal person that can do what normal people do. My derm never specified how long I would need to be on my tablets for so it got until about May/April and I had never been happier with my skin! I had no active cysts. Nothing. I can't remember the last time I felt my back and there wasn't a bump of a nodule or one scabbing over. Besides my blackheads and whiteheads (which accutane did absolutely nothing for during my whole course) my back was smooth, my PIH had faded and I was starting to feel good about myself. So it got to April this year and he decided I needed to come off them. It had been nearly a year now and he didn't want too risk any long term effects. So I took my last accutane pill and felt relieved like a massive weight had been lifted. My derm had also started me on a monthly hyfrecation course to rid me of my closed comedones (this basically is where they laser off the top layer of skin so they can extract the clogged pore). After the first I didn't really think much of it. There wasn't a noticeable difference so I again assumed it was nothing. Then last month I had my second. It was a lot longer this time with two people doing it. They were hyfrecating my skin and then extracting all the comedones. I assumed that there wouldn't be much difference like the first time so when I finally looked at my back in the mirror a few days later I burst in to tears. My skin has got me down a lot, especially to the stage of crying but I have never once cried over my skin because I was happy. The improvement was massive. My skin looked the best it had ever done in the last 5 years of my life and my first reaction was to cry because thats how happy I felt at that moment. Then it happened, from the time I finished my tablets until now they gradually started to appear. I felt nothing of it at first, just assumed it was my skin getting used to not being on the drugs but 3 months later and we are here today. Back to where it all started. A year of my life wasted. My skin is just as bad as ever, my scarring progress is going to start all over again, my back is full of clogged pores and blackheads and theres nothing that can fix it. My derm said he would maybe have to consider me for a second course but whats the point? to waste another year of my life taking pills every day just so my skin can improve and then soon as I come off them its back to square one? why? I have never felt so low in my life. If i knew i would be at this stage a year ago before I took my first pill, I wouldn't even have bothered. Nothings going to help me and I'm going to be stuck with this awful condition for the rest of my life.